# SDR CA041104003

- Difficulty date: November 4, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,047 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leaf Spring
- Part number: 315435
- Condition: Broken
- Location: Tail Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LEAF SPRING FOUND BROKEN AT ASSY ALIGNMENT DIMPLE.  ALL FLEET A/C LEAF SPRINGS WHERE REPLACED APPROX JUNE 2003. THIS IS THE 4RTH A/C SPRING ASSY FAILURE IN 3 MONTHS.  SUSPECT ALL FLEET AIRCRAFT LEAF SPRINGS ARE DEFECTIVE AND SPLAYING/STRAINING TO FAILURE.
